# SDR ASAA2023050143085

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,950 hours, 11,766 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 14406
- Condition: Faulty
- Location: #1 Engine
- Part time: 18,582 hours, 5,966 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG ANTI-ICE INOP COWL VALVE OPEN LIGHT STAYS BRIGHT BLUE WITH SWITCH ON WITH N1 TAI IN AMBER. GROUNDED - YES. REMOVED & REPLACED #1 ENG COWL TAI VALVE REF B737-900 AMM 30-21-11.
